# SDR DALA2025020700955

- Difficulty date: February 5, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 92,291 hours, 43,008 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Condition: Excess Play
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3248 DISC: DO NOT PASS FREE PLAY CHECK ON I/B ACTUATOR ELEVATOR RH SIDE ( THE DIMENSION BETWEEN BOTH POINTS FOUND OUT OF LIMITS. C/A: PERFORMED INSPECTION CHECK, FOUND WITHIN LIMITS OF I/B SERVO CONTROL P/N:31075-840 S/N:7229 RH ELEVATOR AND INSTALL, DEFLECTIONCHECK AS PER AA CARD 2734-01003-07 AND A320 FAM AMM 27 -34-51-200-001 , DEFLECTION CHECK FOUND OK DEFLECTION VALUE IS: 0.2188 IN(5.5 MM) TOOL USED: CHECK TOOL PN: M7316-5 SN: 98D2730300301 DUE DATE: 05-MAY-25, FORGE GAUGE PN: LG-100 SN: R18248 DUE DATE:16-DEC-25, DEPTH GAUGE PN:8645A12 DUE DATE 16- APR-25 RII INSPECTION COMPLETE 1715948 (AE403QC) JOB COMPLETE. (LP: 0796509)
